Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 101, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 9, 2020, 4:20 PM EDT for Greene County, Montgomery County, Warren County, Ohio. It was in force for 25 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2020, 4:20 PM EDT (20:20 UTC)
- Expired
- Jun 9, 2020, 4:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, OH, Montgomery County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 52 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:25 PM EDT | TSTM WND DMG | 2 N Miamisburg, OH | LARGE SECTION OF TREE SNAPPED OFF. TIME ESTIMATED FROM RADAR. VIA BROADCAST MEDIA. |
| Jun 9, 4:27 PM EDT | TSTM WND DMG | 5 S Downtown Dayton, OH | LARGE SECTION OF TREE SNAPPED OFF. TIME ESTIMATED FROM RADAR. VIA BROADCAST MEDIA. TIME/LOCATION CORRECTED. |
| Jun 9, 4:30 PM EDT | TSTM WND DMG | 3 Wsw Downtown Dayton, OH | TREE DOWNED IN 3800 BLOCK OF WEST THIRD STREET. TIME ESTIMATED BY RADAR. |
| Jun 9, 4:33 PM EDT | TSTM WND DMG | 3 Wnw Downtown Dayton, OH | TREE DOWNED NEAR INTERSECTION OF OTTERBEIN AND TENNYSON AVENUES. TIME ESTIMATED BY RADAR. |
| Jun 9, 4:35 PM EDT | TSTM WND DMG | 4 W Beavercreek, OH | LARGE TREE DOWN AT BELMONT AND FERN CLIFF AVENUE IN DAYTON. |
| Jun 9, 4:36 PM EDT | TSTM WND DMG | 4 W Beavercreek, OH | TREE DOWNED NEAR 4400 BLOCK OF READING ROAD. TIME ESTIMATED BY RADAR. |
| Jun 9, 4:38 PM EDT | TSTM WND GST 48 | Downtown Dayton, OH | |
| Jun 9, 4:38 PM EDT | TSTM WND GST 48 | Sw Downtown Dayton, OH | |
| Jun 9, 4:43 PM EDT | TSTM WND DMG | 3 Ne Englewood, OH | TREE DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 9, 4:43 PM EDT | TSTM WND GST 58 | Kday Dayton Cox Apt, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1643 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
099
WUUS51 KILN 092020
SVRILN
OHC057-113-165-092045-
/O.NEW.KILN.SV.W.0101.200609T2020Z-200609T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
420 PM EDT Tue Jun 9 2020
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
North central Warren County in southwestern Ohio...
Northwestern Greene County in west central Ohio...
Montgomery County in west central Ohio...
* Until 445 PM EDT.
* At 419 PM EDT, a severe thunderstorm was located over West
Carrollton, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Trotwood,
Miamisburg, Springboro, Vandalia, Englewood, Franklin, Bellbrook,
Moraine, Carlisle, Oakwood, Wright-Patterson Afb, West Carrollton,
Riverside, Clayton and Germantown.
This includes the following Interstates...
I-70 in Ohio between mile markers 29 and 41.
I-75 in Ohio between mile markers 38 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3992 8424 3990 8417 3988 8415 3988 8405
3985 8405 3985 8400 3979 8392 3953 8425
3965 8443
TIME...MOT...LOC 2019Z 218DEG 35KT 3966 8428
HAIL...<.75IN
WIND...60MPH
$$
JDR1 follow-up statement
255
WWUS51 KILN 092031
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
431 PM EDT Tue Jun 9 2020
OHC165-092041-
/O.CAN.KILN.SV.W.0101.000000T0000Z-200609T2045Z/
Warren OH-
431 PM EDT Tue Jun 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3992 8424 3990 8417 3988 8415 3988 8405
3985 8405 3985 8400 3979 8392 3958 8418
3962 8430 3974 8437
TIME...MOT...LOC 2031Z 218DEG 35KT 3976 8418
$$
OHC057-113-092045-
/O.CON.KILN.SV.W.0101.000000T0000Z-200609T2045Z/
Greene OH-Montgomery OH-
431 PM EDT Tue Jun 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN GREENE AND CENTRAL MONTGOMERY COUNTIES...
At 431 PM EDT, a severe thunderstorm was located over Dayton, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Trotwood,
Miamisburg, Vandalia, Englewood, Bellbrook, Moraine, Oakwood,
Wright-Patterson Afb, West Carrollton, Riverside, Clayton, Union,
Shiloh, Centerville and Fort Mckinley.
This includes the following Interstates...
I-70 in Ohio between mile markers 29 and 41.
I-75 in Ohio between mile markers 42 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3992 8424 3990 8417 3988 8415 3988 8405
3985 8405 3985 8400 3979 8392 3958 8418
3962 8430 3974 8437
TIME...MOT...LOC 2031Z 218DEG 35KT 3976 8418
HAIL...<.75IN
WIND...60MPH
$$
JDRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:04 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 9, 4:04 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 404 PM EDT Tue Jun 9 2020 .SYNOPSIS... Low pressure will exit to the northeast this evening, but will be following by another low pressure system and additional storm chances on Wednesday. High pressure will provide cooler and drier weather for late week into the weekend. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Remnants of Cristobal are heading north along the Mississippi River this afternoon, while surface high pressure remains off the Atlantic coast. Increasing southerly flow accompanying the tropical system will continue to pump in a very humid airmass through the near term. High-res models push the current band of storms to the north and northeast through sunset, with decreasing instability in the wake of the precipitation as temperatures drop into the upper 70s. In the muggy air behind the showers, expecting low temperatures overnight only to dip into the low 70s. Decided to keep slight chance POPs in the forecast overnight, since it won't take much in the tropical environment to form some weak convection. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Main story Wednesday will be increasingly unstable airmass meeting up with a negatively tilted shortwave heading up the ridge axis currently in place over the East Coast. At the surface, a cold front/dry line will slice through the forecast area during the late afternoon hours. Timing of this line of convergence is still a bit uncertain with the guidance. Have bracketed the time of peak concern to be from 18Z through just after 00Z, with a quick end to the precipitation behind the main line along the front. Based on several emerging mesoscale factors, including SBCAPE values of 2000-3000 J/kg, 35-45kts of 0-6km bulk shear, and 20-30kts of 0-1km bulk shear, there is growing concern for severe storms with damaging wind, large hail, and tornadoes as well. In fact, STP values exceeding 3 in west central through central Ohio provide some alert for the potential for strong tornadoes during the late afternoon through early evening hours. Main question will be coverage for storms, as well as how long the storms remain discrete along the front. Behind the front, rapid drying will end the storm threat and usher in cooler air for the rest of the short term period. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Most concern in the long term /after a quiet and enjoyable Thursday and Friday/ will be where and when closed/cutoff low forms in the Great Lakes later in the weekend and into early next week. There is considerable uncertainty in not only where/when this forms among the deterministic and ensemble members, but also the impacts on the sensible weather. There is high confidence this entire period will feature below normal temperatures and little threat of hazardous weather. However, the most problematic part of the forecast centers around Sun/Mon/Tues with a rather large degree of uncertainty on daytime high temperatures/shower potential/and cloud cover should the closed low develop right over the ILN CWA, a possibility in a handful of the runs viewed from 09.00Z and 09.12Z. For right now, will keep low rain chances on Tuesday /which has the best ensemble agreement of those three days/ and leave potential adjustments to Sunday/Monday with upcoming shifts who may need to introduce diurnally driven shower potential. Same logic for temperatures - if closed upper low parks right over the ILN CWA on Sunday/Monday, temperatures may need to be dropped significantly from current forecast highs - and these days are recognized as having very large spreads in temperatures in EPS/GEFS data. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Main threat within the TAF period will be thunderstorm potential this afternoon into early evening along gusty southerly winds. Stayed with VCTS through near term period, though higher resolution models depict a northwest to southeast oriented band pushing through CVG/LUK, then DAY/ILN, then CMH/LCK in the 20-24Z time frame. Due to timing differences between models along with uncertainty with how much lightning will be present, will adjust as details emerge. Tonight, guidance continues to depict a very moist environment leading to lowering of ceilings below 3000 feet starting around sunrise and continuing for a few hours in the morning. Following burn-off, and leading to the end of the TAF period, focus turns to increasing thunderstorm potential after noon Wednesday. OUTLOOK...Thunderstorms are possible on Wednesday. Wind gusts to 30kts are also possible on Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hogue NEAR TERM...Hogue SHORT TERM...Hogue LONG TERM...Binau AVIATION...Hogue
Hazardous weather outlook, Jun 9, 4:11 PM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 411 PM EDT Tue Jun 9 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-101100- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 411 PM EDT Tue Jun 9 2020 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A few strong to severe storms are possible this evening. The main threat is damaging wind gusts, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are expected to develop Wednesday afternoon into the early evening hours. Some of these storms may include large hail, damaging winds, and tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed on Wednesday, while following all local, state and CDC guidelines.
In the hours before
Special weather statement, Jun 9, 3:15 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
315 PM EDT Tue Jun 9 2020
KYZ090>093-095>097-OHZ077-078-092000-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Gallatin KY-
Grant KY-Hamilton OH-Clermont OH-
315 PM EDT Tue Jun 9 2020
...STRONG THUNDERSTORMS WILL AFFECT KENTON...NORTHWESTERN BRACKEN...
CAMPBELL...BOONE...NORTHEASTERN GRANT...PENDLETON...EASTERN
GALLATIN...HAMILTON AND SOUTHWESTERN CLERMONT COUNTIES UNTIL 400 PM
EDT...
At 315 PM EDT, radar indicated a strong thunderstorm near Walton,
moving northeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Forest Park,
Erlanger, Fort Thomas, Newport, Springdale, Reading, Harrison, North
College Hill, Edgewood, Alexandria, Elsmere, Wyoming, Cheviot, Fort
Mitchell and Villa Hills.
This includes the following Interstates...
I-71 in Kentucky between mile markers 70 and 77.
I-71 in Ohio between mile markers 0 and 9.
I-74 in Ohio between mile markers 0 and 19.
I-75 in Kentucky between mile markers 154 and 191.
I-75 in Ohio between mile markers 0 and 12.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3895 8483 3930 8482 3930 8451 3889 8415
3859 8422 3856 8441 3855 8443 3853 8451
TIME...MOT...LOC 1915Z 204DEG 40KT 3886 8453
ConiglioLocal storm report, Jun 9, 3:21 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
06/09/2020 M54 MPH BOONE KY ASOS
&&
BINAULocal storm report, Jun 9, 3:26 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST DELHI TOWNSHIP 39.10N 84.63W
06/09/2020 M60 MPH HAMILTON OH TRAINED SPOTTER
&&
JDRSpecial weather statement, Jun 9, 3:39 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
339 PM EDT Tue Jun 9 2020
KYZ093-OHZ070-071-077>079-092015-
Campbell KY-Hamilton OH-Clermont OH-Brown OH-Warren OH-Butler OH-
339 PM EDT Tue Jun 9 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...EASTERN
HAMILTON...SOUTHEASTERN BUTLER...CLERMONT...NORTHWESTERN BROWN AND
SOUTHWESTERN WARREN COUNTIES UNTIL 415 PM EDT...
At 339 PM EDT, radar indicated a strong thunderstorm over
Forestville, moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Cincinnati, Mason, Norwood, Sharonville, Monroe, Blue Ash, Loveland,
Reading, Montgomery, Madeira, Milford, Deer Park, Dayton,
Forestville, West Chester, Amelia, Mount Orab, Mariemont, Bethel and
New Richmond.
This includes the following Interstates...
I-71 in Ohio between mile markers 6 and 24.
I-75 in Ohio near mile marker 12, between mile markers 14 and 16,
and between mile markers 19 and 26.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3885 8421 3914 8447 3944 8441 3906 8387
3904 8387
TIME...MOT...LOC 1939Z 203DEG 30KT 3910 8434
JDRSpecial weather statement, Jun 9, 3:59 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
359 PM EDT Tue Jun 9 2020
OHZ060>062-070-071-092030-
Montgomery OH-Warren OH-Butler OH-Preble OH-Greene OH-
359 PM EDT Tue Jun 9 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PREBLE...
NORTHEASTERN BUTLER...NORTHWESTERN WARREN...SOUTHWESTERN GREENE AND
SOUTHERN MONTGOMERY COUNTIES UNTIL 430 PM EDT...
At 359 PM EDT, radar indicated a strong thunderstorm over Monroe,
moving northeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Dayton, Kettering, Middletown, Mason, Trotwood, Miamisburg, Lebanon,
Springboro, Monroe, Trenton, Franklin, Bellbrook, Moraine, Carlisle,
Oakwood, South Middletown, West Carrollton, Waynesville, West
Alexandria and Gratis.
This includes the following Interstates...
I-71 in Ohio between mile markers 24 and 32.
I-75 in Ohio between mile markers 25 and 51.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3975 8459 3975 8424 3966 8407 3955 8398
3933 8426 3953 8465
TIME...MOT...LOC 1959Z 205DEG 36KT 3945 8435
JDRSpecial weather statement, Jun 9, 4:12 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
412 PM EDT Tue Jun 9 2020
OHZ071-072-078-079-092045-
Clermont OH-Brown OH-Warren OH-Clinton OH-
412 PM EDT Tue Jun 9 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...NORTH
CENTRAL BROWN...SOUTHEASTERN WARREN AND CLINTON COUNTIES UNTIL 445 PM
EDT...
At 412 PM EDT, radar indicated a strong thunderstorm over Morrow,
moving northeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Wilmington, Blanchester, New Vienna, Morrow, South Lebanon,
Woodville, Maineville, Clarksville, Harveysburg, Martinsville,
Newtonsville, Midland, Butlerville, Pleasant Plain, Melvin, Murdock,
State Route 123 at State Route 132, Fort Ancient, Lumberton and
Oakland.
This includes I-71 in Ohio between mile markers 33 and 55.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3933 8425 3957 8395 3956 8386 3953 8371
3934 8368 3916 8409
TIME...MOT...LOC 2012Z 218DEG 36KT 3937 8413
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 3:15 PM EDT | Special Weather Statement | ILN | Hamilton | 45 min |
| Jun 9, 3:21 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 39 min |
| Jun 9, 3:39 PM EDT | Special Weather Statement | ILN | Clermont | 36 min |
| Jun 9, 3:59 PM EDT | Special Weather Statement | ILN | Warren | 31 min |
| Jun 9, 4:12 PM EDT | Special Weather Statement | ILN | Clinton | 33 min |
| Jun 9, 4:33 PM EDT | Special Weather Statement | ILN | Greene | 27 min |
| Jun 9, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 18 min |
| Jun 9, 4:48 PM EDT | Special Weather Statement | ILN | Clark | 27 min |
| Jun 9, 5:00 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 30 min |
| Jun 9, 5:05 PM EDT | Special Weather Statement | ILN | Shelby | 25 min |
| Jun 9, 5:11 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 16 min |
| Jun 9, 5:17 PM EDT | Special Weather Statement | ILN | Madison | 28 min |
| Jun 9, 5:23 PM EDT | Special Weather Statement | ILN | Champaign, Logan | 37 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 29 min |
| Jun 9, 7:14 PM EDT | Special Weather Statement | ILN | Butler, Preble | 31 min |
| Jun 9, 7:40 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Montgomery, Preble | 17 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.